# SDR USAA2011122200015

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 64,786 hours, 40,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - CRACKED FUSELAGE SKIN AT BS 980 AND S24R.  REPAIRED FUSELAGE SKIN AT BS 980 AND S24R IAW B737 SRM 53-00-01 REPAIR 31.
